# SDR ZZDA2010042

- Difficulty date: January 24, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR WING TO BODY SUPPORT STRAP, STA 851, LONG 28L, CORROSION.  ACCOMPLISHED EXTERIOR WING TO BODY SUPPORT STRAP REPLACEMENT PER B717 SRM 51-41-02.
